Alert archive / Georgia / River Flood Warnings in 2014
River Flood Warning 30, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Feb 3, 2014, 6:11 AM EST for Whitfield County, Georgia. It took effect at Feb 3, 2014, 10:58 AM EST. It was in force for 58 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 3, 2014, 6:11 AM EST (11:11 UTC)
- In effect from
- Feb 3, 2014, 10:58 AM EST
- Expired
- Feb 5, 2014, 9:08 PM EST
- In force
- 58 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Whitfield County, GA
The radar
The Northeast Alabama radar (KHTX), 109 km from the middle of the area, began a volume at 11:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Coahulla Creek at Keiths Mill Road near Dalton (CHCG1).
- Action stage
- 14 ft
- Minor stage
- 16 ft
- Moderate stage
- 28 ft
- Major stage
- 32 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02385170, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
142
WGUS42 KFFC 031111
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
611 AM EST MON FEB 3 2014
...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...
CONASAUGA RIVER NEAR ETON AFFECTING MURRAY AND WHITFIELD COUNTIES
COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD
COUNTY
.RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND
RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY.
THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED
STATES GEOLOGICAL SURVEY.
&&
GAC213-313-040049-
/O.NEW.KFFC.FL.W.0029.140203T1335Z-140204T0049Z/
/ETNG1.1.ER.140203T1335Z.140203T1600Z.140203T1849Z.NO/
611 AM EST MON FEB 3 2014
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR
THE CONASAUGA RIVER NEAR ETON.
* FROM THIS MORNING UNTIL THIS EVENING.
* AT 600 AM MONDAY THE STAGE WAS 9.1 FEET...AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO
RISE TO NEAR 12.7 FEET BY LATE THIS MORNING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY THIS AFTERNOON.
* AT 12 FEET...MINOR FLOODING OF WOODLANDS...PASTURE AND FIELDS
BEGINS ALONG THE RIVER...UPSTREAM AND DOWNSTREAM FROM THE GAGE ON
GEORGIA HIGHWAY 286 OR DAWNVILLE ROAD.
&&
LAT...LON 3473 8489 3499 8485 3499 8475 3491 8480 3472 8483
$$
GAC313-040111-
/O.NEW.KFFC.FL.W.0030.140203T1558Z-140204T0431Z/
/CHCG1.1.ER.140203T1558Z.140203T1900Z.140203T2231Z.UU/
611 AM EST MON FEB 3 2014
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR
THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON.
* FROM THIS MORNING UNTIL THIS EVENING.
* AT 545 AM MONDAY THE STAGE WAS 14.1 FEET...AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND
CONTINUE TO RISE TO NEAR 16.7 FEET BY THIS AFTERNOON. THE CREEK
WILL FALL BELOW FLOOD STAGE BY LATE THIS AFTERNOON.
* AT 16 FEET...MINOR FLOODING BEGINS. PASTURE AND FIELDS
UPSTREAM...RIGHT AND LEFT BANK FROM THE KEITHS MILL ROAD BRIDGE...
AND DOWNSTREAM ON THE LEFT BANK BEGIN TO FLOOD.
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$12 follow-up statements
634
WGUS82 KFFC 031418
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
918 AM EST MON FEB 3 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
LOOKOUT CREEK NEAR NEW ENGLAND AFFECTING DADE AND HAMILTON
COUNTIES
CONASAUGA RIVER NEAR ETON AFFECTING MURRAY AND WHITFIELD COUNTIES
COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD
COUNTY
GAC083-TNC065-040418-
/O.EXT.KFFC.FL.W.0028.000000T0000Z-140204T2120Z/
/ENGG1.1.ER.140203T1020Z.140203T1800Z.140204T1520Z.UU/
918 AM EST MON FEB 3 2014
...FLOOD WARNING CONTINUES FOR
THE LOOKOUT CREEK NEAR NEW ENGLAND.
* UNTIL TUESDAY AFTERNOON.
* AT 900 AM MONDAY THE STAGE WAS 13.4 FEET...AND SLOWLY RISING.
* MINOR FLOODING WILL CONTINUE.
* FLOOD STAGE IS 12 FEET.
* THE CREEK WILL CONTINUE RISING TO NEAR 13.5 FEET BY THIS AFTERNOON.
THE CREEK WILL FALL BELOW FLOOD STAGE BY TUESDAY MORNING.
* AT 13 FEET...MINOR FLOODING EXPANDS ALONG SELLS LANE IN
TRENTON...MASON ROAD NEAR RISING FAWN...AND CREEK ROAD NEAR NEW
ENGLAND. ALL THESE ROADS WILL BE CLOSED. ALSO MINOR FLOODING
EXPANDS MUCH FURTHER DOWNSTREAM AS THE CREEK CROSSES THE TENNESSEE
BORDER INTO THE TIFTONA AREA.
&&
LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
3473 8556 3487 8553
$$
GAC213-313-040014-
/O.EXT.KFFC.FL.W.0029.000000T0000Z-140204T0014Z/
/ETNG1.1.ER.140203T1557Z.140203T1700Z.140203T1814Z.NO/
918 AM EST MON FEB 3 2014
...FLOOD WARNING CONTINUES FOR
THE CONASAUGA RIVER NEAR ETON.
* UNTIL THIS EVENING.
* AT 900 AM MONDAY THE STAGE WAS 10.6 FEET...AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND
CONTINUE TO RISE TO NEAR 12.2 FEET BY THIS AFTERNOON. THE RIVER
WILL FALL BELOW FLOOD STAGE LATER THIS AFTERNOON.
* AT 12 FEET...MINOR FLOODING OF WOODLANDS...PASTURE AND FIELDS
BEGINS ALONG THE RIVER...UPSTREAM AND DOWNSTREAM FROM THE GAGE ON
GEORGIA HIGHWAY 286 OR DAWNVILLE ROAD.
&&
LAT...LON 3473 8489 3499 8485 3499 8475 3491 8480 3472 8483
$$
GAC313-040357-
/O.EXT.KFFC.FL.W.0030.140203T1728Z-140204T0357Z/
/CHCG1.1.ER.140203T1728Z.140203T2000Z.140203T2157Z.UU/
918 AM EST MON FEB 3 2014
...FLOOD WARNING CONTINUES FOR
THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON.
* UNTIL THIS EVENING.
* AT 845 AM MONDAY THE STAGE WAS 15.1 FEET...AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY NOON AND CONTINUE
TO RISE TO NEAR 16.2 FEET BY THIS AFTERNOON. THE CREEK WILL
FALL BELOW FLOOD STAGE BY LATE THIS AFTERNOON.
* AT 16 FEET...MINOR FLOODING BEGINS. PASTURE AND FIELDS
UPSTREAM...RIGHT AND LEFT BANK FROM THE KEITHS MILL ROAD BRIDGE...
AND DOWNSTREAM ON THE LEFT BANK BEGIN TO FLOOD.
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$030
WGUS82 KFFC 031759
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1259 PM EST MON FEB 3 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
LOOKOUT CREEK NEAR NEW ENGLAND AFFECTING DADE AND HAMILTON
COUNTIES
CONASAUGA RIVER NEAR ETON AFFECTING MURRAY AND WHITFIELD COUNTIES
COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD
COUNTY
GAC083-TNC065-040759-
/O.EXT.KFFC.FL.W.0028.000000T0000Z-140204T1912Z/
/ENGG1.1.ER.140203T1020Z.140203T1800Z.140204T1312Z.UU/
1259 PM EST MON FEB 3 2014
...FLOOD WARNING CONTINUES FOR
THE LOOKOUT CREEK NEAR NEW ENGLAND.
* UNTIL TUESDAY AFTERNOON.
* AT 1245 PM MONDAY THE STAGE WAS 13.2 FEET...AND NEARLY STEADY.
* MINOR FLOODING WILL CONTINUE.
* FLOOD STAGE IS 12 FEET.
* THE CREEK WILL FALL BELOW FLOOD STAGE BY TUESDAY MORNING.
* AT 13 FEET...MINOR FLOODING EXPANDS ALONG SELLS LANE IN
TRENTON...MASON ROAD NEAR RISING FAWN...AND CREEK ROAD NEAR NEW
ENGLAND. ALL THESE ROADS WILL BE CLOSED. ALSO MINOR FLOODING
EXPANDS MUCH FURTHER DOWNSTREAM AS THE CREEK CROSSES THE TENNESSEE
BORDER INTO THE TIFTONA AREA.
&&
LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
3473 8556 3487 8553
$$
GAC213-313-040528-
/O.EXT.KFFC.FL.W.0029.000000T0000Z-140204T0528Z/
/ETNG1.1.ER.140203T2150Z.140203T2300Z.140203T2328Z.NO/
1259 PM EST MON FEB 3 2014
...FLOOD WARNING CONTINUES FOR
THE CONASAUGA RIVER NEAR ETON.
* UNTIL LATE TONIGHT.
* AT 1245 PM MONDAY THE STAGE WAS 11.4 FEET...AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND
CONTINUE TO RISE TO NEAR 12.1 FEET BY THIS EVENING. THE RIVER WILL
FALL BELOW FLOOD STAGE BY THIS EVENING.
* AT 12 FEET...MINOR FLOODING OF WOODLANDS...PASTURE AND FIELDS
BEGINS ALONG THE RIVER...UPSTREAM AND DOWNSTREAM FROM THE GAGE ON
GEORGIA HIGHWAY 286 OR DAWNVILLE ROAD.
&&
LAT...LON 3473 8489 3499 8485 3499 8475 3491 8480 3472 8483
$$
GAC313-040547-
/O.EXT.KFFC.FL.W.0030.000000T0000Z-140204T0547Z/
/CHCG1.1.ER.140203T1645Z.140203T2000Z.140203T2347Z.UU/
1259 PM EST MON FEB 3 2014
...FLOOD WARNING CONTINUES FOR
THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON.
* UNTIL LATE TONIGHT.
* AT 1245 PM MONDAY THE STAGE WAS 16.3 FEET...AND RISING SLOWLY.
* MINOR FLOODING WILL CONTINUE.
* FLOOD STAGE IS 16 FEET.
* THE CREEK WILL CONTINUE RISING TO NEAR 16.5 FEET BY LATE THIS
AFTERNOON. THE CREEK WILL FALL BELOW FLOOD STAGE THIS EVENING.
* AT 16 FEET...MINOR FLOODING BEGINS. PASTURE AND FIELDS
UPSTREAM...RIGHT AND LEFT BANK FROM THE KEITHS MILL ROAD BRIDGE...
AND DOWNSTREAM ON THE LEFT BANK BEGIN TO FLOOD.
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$578
WGUS82 KFFC 032131
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
431 PM EST MON FEB 3 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
LOOKOUT CREEK NEAR NEW ENGLAND AFFECTING DADE AND HAMILTON
COUNTIES
COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD
COUNTY
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
CONASAUGA RIVER NEAR ETON AFFECTING MURRAY AND WHITFIELD COUNTIES
GAC083-TNC065-040840-
/O.EXT.KFFC.FL.W.0028.000000T0000Z-140204T0840Z/
/ENGG1.1.ER.140203T1020Z.140203T1415Z.140204T0240Z.UU/
431 PM EST MON FEB 3 2014
...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING
CONTINUES FOR
THE LOOKOUT CREEK NEAR NEW ENGLAND.
* UNTIL LATE TONIGHT.
* AT 4 PM MONDAY THE STAGE WAS 12.9 FEET...AND FALLING.
* MINOR FLOODING WILL CONTINUE.
* FLOOD STAGE IS 12 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TONIGHT.
* AT 13 FEET...MINOR FLOODING EXPANDS ALONG SELLS LANE IN
TRENTON...MASON ROAD NEAR RISING FAWN...AND CREEK ROAD NEAR NEW
ENGLAND. ALL THESE ROADS WILL BE CLOSED. ALSO MINOR FLOODING
EXPANDS MUCH FURTHER DOWNSTREAM AS THE CREEK CROSSES THE TENNESSEE
BORDER INTO THE TIFTONA AREA.
&&
LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
3473 8556 3487 8553
$$
GAC213-313-040528-
/O.CON.KFFC.FL.W.0029.000000T0000Z-140204T0528Z/
/ETNG1.1.ER.140203T2149Z.140203T2300Z.140203T2328Z.NO/
431 PM EST MON FEB 3 2014
THE FLOOD WARNING CONTINUES FOR
THE CONASAUGA RIVER NEAR ETON.
* FROM LATE THIS AFTERNOON UNTIL LATE TONIGHT.
* AT 4 PM MONDAY THE STAGE WAS 11.9 FEET...AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND
CONTINUE TO RISE TO NEAR 12.1 FEET BY THIS EVENING. THE RIVER WILL
FALL BELOW FLOOD STAGE BY THIS EVENING.
* AT 12 FEET...MINOR FLOODING OF WOODLANDS...PASTURE AND FIELDS
BEGINS ALONG THE RIVER...UPSTREAM AND DOWNSTREAM FROM THE GAGE ON
GEORGIA HIGHWAY 286 OR DAWNVILLE ROAD.
&&
LAT...LON 3473 8489 3499 8485 3499 8475 3491 8480 3472 8483
$$
GAC313-040801-
/O.EXT.KFFC.FL.W.0030.000000T0000Z-140204T0801Z/
/CHCG1.1.ER.140203T1645Z.140203T2300Z.140204T0201Z.UU/
431 PM EST MON FEB 3 2014
...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING
CONTINUES FOR
THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON.
* UNTIL LATE TONIGHT.
* AT 4 PM MONDAY THE STAGE WAS 16.9 FEET...AND RISING.
* MINOR FLOODING WILL CONTINUE.
* FLOOD STAGE IS 16 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 17.1 FEET BY THIS EVENING.
THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT.
* AT 18 FEET...MINOR FLOODING EXPANDS INTO THE PASTURES...FIELDS
AND WOODLANDS UPSTREAM AND DOWNSTREAM FROM THE KEITHS MILL ROAD
BRIDGE.
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$126
WGUS82 KFFC 040131
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
831 PM EST MON FEB 3 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
LOOKOUT CREEK NEAR NEW ENGLAND AFFECTING DADE AND HAMILTON
COUNTIES
CONASAUGA RIVER NEAR ETON AFFECTING MURRAY AND WHITFIELD COUNTIES
COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD
COUNTY
GAC083-TNC065-040920-
/O.EXT.KFFC.FL.W.0028.000000T0000Z-140204T0920Z/
/ENGG1.1.ER.140203T1020Z.140203T1415Z.140204T0320Z.UU/
831 PM EST MON FEB 3 2014
...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING
CONTINUES FOR
THE LOOKOUT CREEK NEAR NEW ENGLAND.
* UNTIL LATE TONIGHT.
* AT 8 PM MONDAY THE STAGE WAS 12.4 FEET...AND FALLING.
* MINOR FLOODING WILL CONTINUE.
* FLOOD STAGE IS 12 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TONIGHT.
* AT 12 FEET...FLOOD STAGE IS REACHED AND MINOR FLOODING BEGINS.
FLOODING BEGINS ALONG SELLS LANE IN TRENTON...MASON ROAD NEAR
RISING FAWN...AND CREEK ROAD NEAR NEW ENGLAND. IN ADDITION...MINOR
FLOODING OF PASTURE AND GRAZING LAND BEGINS ALONG THE FLOOD PLAIN.
MINOR FLOODING OF THE CREEK CAN ALSO BE EXPECTED MUCH FURTHER
DOWNSTREAM AS IT CROSSES THE TENNESSEE BORDER INTO THE TIFTONA
AREA.
&&
LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
3473 8556 3487 8553
$$
GAC213-313-041026-
/O.EXT.KFFC.FL.W.0029.000000T0000Z-140204T1026Z/
/ETNG1.1.ER.140203T2150Z.140204T0200Z.140204T0426Z.NO/
831 PM EST MON FEB 3 2014
...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING
CONTINUES FOR
THE CONASAUGA RIVER NEAR ETON.
* UNTIL LATE TONIGHT.
* AT 8 PM MONDAY THE STAGE WAS 12.3 FEET...AND RISING.
* MINOR FLOODING WILL CONTINUE.
* FLOOD STAGE IS 12 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 12.5 FEET BY TONIGHT. THE
RIVER WILL FALL BELOW FLOOD STAGE TONIGHT.
* AT 12.0 FEET...MINOR FLOODING OF WOODLANDS...PASTURE AND FIELDS
BEGINS ALONG THE RIVER...UPSTREAM AND DOWNSTREAM FROM THE GAGE ON
GEORGIA HIGHWAY 286 OR DAWNVILLE ROAD.
&&
LAT...LON 3473 8489 3499 8485 3499 8475 3491 8480 3472 8483
$$
GAC313-040845-
/O.EXT.KFFC.FL.W.0030.000000T0000Z-140204T0845Z/
/CHCG1.1.ER.140203T1645Z.140204T0015Z.140204T0245Z.UU/
831 PM EST MON FEB 3 2014
...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING
CONTINUES FOR
THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON.
* UNTIL LATE TONIGHT.
* AT 8 PM MONDAY THE STAGE WAS 17.0 FEET...AND STEADY.
* MINOR FLOODING WILL CONTINUE.
* FLOOD STAGE IS 16 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TONIGHT.
* AT 18.0 FEET...MINOR FLOODING EXPANDS INTO THE PASTURES...FIELDS
AND WOODLANDS UPSTREAM AND DOWNSTREAM FROM THE KEITHS MILL ROAD
BRIDGE.
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$989
WGUS82 KFFC 040858
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
358 AM EST TUE FEB 4 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD
COUNTY
GAC313-042258-
/O.CON.KFFC.FL.W.0030.000000T0000Z-140205T1317Z/
/CHCG1.1.ER.140203T1645Z.140204T2000Z.140205T0717Z.UU/
358 AM EST TUE FEB 4 2014
THE FLOOD WARNING CONTINUES FOR
THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON.
* UNTIL WEDNESDAY MORNING.
* AT 330 AM TUESDAY THE STAGE WAS 17 FEET...AND STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET.
* BETWEEN 16 AND 18 FEET...MINOR FLOODING OCCURS IN THE PASTURES...
FIELDS AND WOODLANDS UPSTREAM AND DOWNSTREAM FROM THE KEITHS
MILL ROAD BRIDGE.
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$245
WGUS82 KFFC 041557
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1057 AM EST TUE FEB 4 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
CONASAUGA RIVER NEAR ETON AFFECTING MURRAY AND WHITFIELD COUNTIES
COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD
COUNTY
GAC213-313-050204-
/O.EXT.KFFC.FL.W.0029.000000T0000Z-140205T0204Z/
/ETNG1.1.ER.140203T2150Z.140204T1115Z.140204T2004Z.NO/
1057 AM EST TUE FEB 4 2014
THE FLOOD WARNING CONTINUES FOR
THE CONASAUGA RIVER NEAR ETON.
* UNTIL THIS EVENING.
* AT 10AM TUESDAY THE STAGE WAS 12.7 FEET...AND
FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST TO CONTINUE.
* FLOOD STAGE IS 12 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS
AFTERNOON.
* AT 12 FEET...MINOR FLOODING OF WOODLANDS...PASTURE AND FIELDS
BEGINS ALONG THE RIVER...UPSTREAM AND DOWNSTREAM FROM THE GAGE ON
GEORGIA HIGHWAY 286 OR DAWNVILLE ROAD.
&&
LAT...LON 3473 8489 3499 8485 3499 8475 3491 8480 3472 8483
$$
GAC313-050556-
/O.CON.KFFC.FL.W.0030.000000T0000Z-140205T1317Z/
/CHCG1.1.ER.140203T1645Z.140204T2000Z.140205T0717Z.UU/
1057 AM EST TUE FEB 4 2014
THE FLOOD WARNING CONTINUES FOR
THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON.
* UNTIL EARLY WEDNESDAY MORNING.
* AT 10AM TUESDAY THE STAGE WAS 17.3 FEET...AND SLOWLY
RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST TO CONTINUE.
* FLOOD STAGE IS 16 FEET.
* BETWEEN 16 AND 18 FEET...MINOR FLOODING OCCURS INTO THE PASTURES...FIELDS
AND WOODLANDS UPSTREAM AND DOWNSTREAM FROM THE KEITHS MILL ROAD
BRIDGE.
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$747
WGUS82 KFFC 042140
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
440 PM EST TUE FEB 4 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING CREEK IN GEORGIA...
COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD
COUNTY
GAC313-051140-
/O.EXT.KFFC.FL.W.0030.000000T0000Z-140205T1431Z/
/CHCG1.1.ER.140203T1645Z.140204T2300Z.140205T0831Z.UU/
440 PM EST TUE FEB 4 2014
...FLOOD WARNING CONTINUES FOR
THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON.
* UNTIL WEDNESDAY MORNING.
* AT 415 PM TUESDAY THE STAGE WAS 17.5 FEET...AND NEARLY STEADY.
* MINOR FLOODING WILL CONTINUE.
* FLOOD STAGE IS 16 FEET.
* THE CREEK WILL CONTINUE RISING TO NEAR 17.6 FEET BY THIS EVENING.
THE CREEK WILL FALL BELOW FLOOD STAGE EARLY WEDNESDAY.
* AT 18 FEET...MINOR FLOODING EXPANDS INTO THE PASTURES...FIELDS
AND WOODLANDS UPSTREAM AND DOWNSTREAM FROM THE KEITHS MILL ROAD
BRIDGE.
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$504
WGUS82 KFFC 050255
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
955 PM EST TUE FEB 4 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING CREEK IN GEORGIA...
COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD
COUNTY
GAC313-051655-
/O.EXT.KFFC.FL.W.0030.000000T0000Z-140205T1722Z/
/CHCG1.1.ER.140203T1645Z.140205T0230Z.140205T1122Z.UU/
955 PM EST TUE FEB 4 2014
...FLOOD WARNING CONTINUES FOR
THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON.
* UNTIL WEDNESDAY AFTERNOON.
* AT 945 PM TUESDAY THE STAGE WAS 17.7 FEET...AND STEADY.
* MINOR FLOODING WILL CONTINUE.
* FLOOD STAGE IS 16 FEET.
* THE CREEK APPEARS TO BE CRESTING NEAR 17.7 FEET AT THIS TIME.
THE CREEK WILL FALL BELOW FLOOD STAGE WEDNESDAY MORNING.
* AT 18 FEET...MINOR FLOODING EXPANDS INTO THE PASTURES...FIELDS
AND WOODLANDS UPSTREAM AND DOWNSTREAM FROM THE KEITHS MILL ROAD
BRIDGE.
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$851
WGUS82 KFFC 050909
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
409 AM EST WED FEB 5 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD
COUNTY
GAC313-052309-
/O.EXT.KFFC.FL.W.0030.000000T0000Z-140205T2339Z/
/CHCG1.1.ER.140203T1645Z.140205T1000Z.140205T1739Z.UU/
409 AM EST WED FEB 5 2014
...FLOOD WARNING EXTENDED UNTIL THIS EVENING...
THE FLOOD WARNING CONTINUES FOR
THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON.
* UNTIL THIS EVENING.
* AT 4 AM WEDNESDAY THE STAGE WAS 17.8 FEET...AND STEADY.
* MINOR FLOODING IS OCCURRING..AND MINOR FLOODING IS FORECAST TO
CONTINUE.
* FLOOD STAGE IS 16 FEET.
* THE CREEK WILL REMAIN NEARLY STEADY THROUGH THE EARLY MORNING
THEN BEGIN FALLING BY AROUND SUNRISE...DROPPING BELOW FLOOD STAGE
THIS AFTERNOON.
* BETWEEN 16 AND 18 FEET...MINOR FLOODING OCCURS IN THE PASTURES...
FIELDS AND WOODLANDS UPSTREAM AND DOWNSTREAM FROM THE KEITHS
MILL ROAD BRIDGE.
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$482
WGUS82 KFFC 051436
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
935 AM EST WED FEB 5 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD
COUNTY
GAC313-060435-
/O.EXT.KFFC.FL.W.0030.000000T0000Z-140206T1720Z/
/CHCG1.1.ER.140203T1645Z.140205T1000Z.140206T1120Z.UU/
935 AM EST WED FEB 5 2014
...FLOOD WARNING EXTENDED UNTIL THURSDAY AFTERNOON...THE FLOOD
WARNING CONTINUES FOR
THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON.
* UNTIL THURSDAY AFTERNOON.
* AT 9 AM WEDNESDAY THE STAGE WAS 17.7 FEET...AND
FALLING.
* MINOR FLOODING IS OCCURRING AND FORECAST TO CONTINUE.
* FLOOD STAGE IS 16 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW
MORNING.
* AT 18 FEET...MINOR FLOODING EXPANDS INTO THE PASTURES...FIELDS
AND WOODLANDS UPSTREAM AND DOWNSTREAM FROM THE KEITHS MILL ROAD
BRIDGE.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 17.8 FEET ON MAY 20 2013.
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$942
WGUS82 KFFC 052022
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
322 PM EST WED FEB 5 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING CREEK IN GEORGIA...
COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD
COUNTY
GAC313-061022-
/O.EXT.KFFC.FL.W.0030.000000T0000Z-140206T1123Z/
/CHCG1.1.ER.140203T1645Z.140205T1000Z.140206T0523Z.UU/
322 PM EST WED FEB 5 2014
...FLOOD WARNING CONTINUES FOR
THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON.
* UNTIL THURSDAY MORNING.
* AT 300 PM WEDNESDAY THE STAGE WAS 17.3 FEET...AND FALLING.
* MINOR FLOODING WILL CONTINUE.
* FLOOD STAGE IS 16 FEET.
* THE CREEK WILL CONTINUE TO FALL TO BELOW FLOOD STAGE AFTER
MIDNIGHT.
* AT 18 FEET...MINOR FLOODING EXPANDS INTO THE PASTURES...FIELDS
AND WOODLANDS UPSTREAM AND DOWNSTREAM FROM THE KEITHS MILL ROAD
BRIDGE.
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$693
WGUS82 KFFC 060208
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
908 PM EST WED FEB 5 2014
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
GEORGIA...
COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD
COUNTY
GAC313-060238-
/O.CAN.KFFC.FL.W.0030.000000T0000Z-140206T1123Z/
/CHCG1.1.ER.140203T1645Z.140205T1000Z.140206T0101Z.UU/
908 PM EST WED FEB 5 2014
THE FLOOD WARNING IS CANCELLED FOR
THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON.
* THIS TAKES AFFECT IMMEDIATELY.
* AT 8PM WEDNESDAY THE STAGE WAS 15.6 FEET...AND FALLING.
* FLOOD STAGE IS 16.0 FEET.
* THE CREEK/RIVER WILL CONTINUE TO FALL.
* AT 16.0 FEET...MINOR FLOODING BEGINS. PASTURE AND FIELDS
UPSTREAM...RIGHT AND LEFT BANK FROM THE KEITHS MILL ROAD BRIDGE...
AND DOWNSTREAM ON THE LEFT BANK BEGIN TO FLOOD.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 16.3 FEET ON DEC 30 2013.
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 3, 3:36 AM EST, 2 hours 35 minutes earlier.
Area forecast discussion, Feb 3, 3:36 AM EST, 2 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 336 AM EST MON FEB 3 2014 .SHORT TERM /TODAY THROUGH TUESDAY/... A SLOW MOVING COLD FRONT ACROSS FAR N GA SHOULD PICK UP THE PACE SOME AS A WAVE ON THE FRONT IS PASSING BY THE AREA AS WE SPEAK. THIS WAVE HAS NOT ALLOWED THE SHOWERS TO MOVE VERY FAR INTO THE CWA BUT THAT IS IN THE PROCESS OF CHANGING. HIGH POPS TO START ACROSS N GA WILL DIMINISH DURING THE DAY AS THE DEEP MOISTURE MOVES AWAY FROM THE AREA FOR THE AFTERNOON. A LARGE PORTION OF CENTRAL GA WILL NOT SEE MUCH IN THE WAY OF RAIN AMOUNTS DUE TO THE DEEP MOISTURE MOVING OFF. FRONT BECOMES STATIONARY ACROSS THE S GA/N FL AREA OVERNIGHT. SW FLOW ALOFT CONTINUES FOR TUESDAY WITH GUIDANCE FORECASTING SURFACE LOW DEVELOPING ALONG THE CENTRAL GULF OF MEXICO COAST AHEAD OF AN UPPER TROUGH. THIS SURFACE FEATURE AND DEVELOPING COLD FRONT MOVE TO THE MS/AL BORDER OR SO WITH A WARM FRONT MOSTLY S OF THE FORECAST AREA. THIS ALSO ALLOWS FOR COLD AIR DAMMING TO SET UP OVER THE AREA TONIGHT AND TUESDAY. RAIN AND DRIZZLE CHANCES ARE EXPECTED TO INCREASE TONIGHT AND TUESDAY ACROSS THE AREA. BEST CHANCES FOR RAIN WILL BE ACROSS N GA ON TUESDAY AS THE OVERRUNNING FLOW MAXIMIZES. ONLY MUCAPE TO NOTE WILL BE ACROSS THE FAR SOUTHERN COUNTIES AT DAYS END WHEN THE WARM FRONT COULD GET CLOSE TO THAT AREA. FOR NOW WILL LEAVE OUT ANY MENTION OF THUNDERSTORMS FOR TUESDAY. TEMPERATURE FORECASTS ARE A CRAP SHOOT WITH THE FRONT MOVING ACROSS THE AREA TODAY AND THE COLD AIR DAMMING SETTING UP FOR TUESDAY. SOME TEMPERATURES ARE LIKELY TOO WARM FOR THE FAR N TODAY AND TOO WARM FOR TUESDAY...ALTHOUGH I DID LOWER TEMPERATURES SOME FOR TUESDAY. WITH THAT SAID...FORECAST HIGHS RUNNING ABOUT 4-10 DEGREES ABOVE NORMAL TODAY AT THE CLIMATE SITES AND 4-10 DEGREES BELOW NORMAL AT ATL/AHN AND NEAR TO 3 DEGREES ABOVE NORMAL FOR CSG/MCN ON TUESDAY. FORECAST LOW TEMPERATURES RUNNING 9-14 DEGREES ABOVE NORMAL FOR TONIGHT. BDL .LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... I HAVE MADE MINIMAL CHANGES TO THE EXTENDED FORECAST GRIDS AS THE MEDIUM RANGE MODELS CONTINUE TO STICK TO THEIR RESPECTIVE TRENDS IN THE LONG-TERM PERIOD. ALTHOUGH THE ECMWF IS NOT AS FAST WITH THE WEEKEND SHORT WAVE AS PREVIOUS MODEL RUNS...IT IS STILL A GOOD 12 HOURS OR MORE AHEAD OF THE GFS AND CONTINUES TO BE SHALLOWER. SURFACE PATTERN EVOLUTION CONTINUES TO SHOW A MORE MARKED DIFFERENCE BETWEEN THE GFS AND ECMWF AND I CONTINUE TO HOLD SOMEWHAT OF A BLEND THAT FAR OUT IN THE FORECAST...ALTHOUGH I HAVE CONTINUED TO LEAN SLIGHTLY TOWARD THE GFS TIMINGS. THE MID-WEEK SYSTEM IS STILL HANDLED SIMILARLY BY THE GFS AND ECMWF. THE ECMWF STILL TRIES TO BRING OVER- RUNNING PRECIPITATION BACK INTO THE FORECAST AREA A LITTLE EARLIER THAN THE GFS AHEAD OF THE WEEKEND SYSTEM...BUT IT HAS NOW DELAYED THE ONSET UNTIL AFTER 12Z THURSDAY FURTHER MINIMIZING ANY CHANCES FOR A BRIEF WINTRY MIX IN THE FAR NORTH AND I HAVE CONTINUED THE DRY FORECAST UNTIL THURSDAY NIGHT/FRIDAY. WITH THE POTENTIAL FOR SOME LINGERING MOISTURE LATE SUNDAY INTO EARLY MONDAY AS THE COLD AIR SPILLS IN BEHIND THE WEEKEND SYSTEM AS PER THE GFS...I HAVE ADDED A WINTRY MIXTURE IN THE FAR NORTH FOR THE OVERNIGHT HOURS. IF THE FINAL SOLUTION ENDS UP TRENDING MORE TOWARD THE ECMWF ANY PRECIPITATION SHOULD BE WELL EAST OF THE STATE BEFORE THE SIGNIFICANT COOL AIR ARRIVES...LEAVING THE END OF THIS LONG-TERM FORECAST STILL FAIRLY LOW CONFIDENCE AT THIS TIME. BOTH THE GFS AND ECMWF CONTINUE TO SHOW MARGINAL INSTABILITY AND MODERATE SHEAR WITH THE MID-WEEK AND WEEKEND SYSTEMS. I HAVE MAINTAINED THE MENTION OF THUNDER IN THE TUESDAY NIGHT/EARLY WEDNESDAY TIME FRAME AND THE SATURDAY NIGHT INTO EARLY SUNDAY PERIODS. SIMILAR TO THE SYSTEM MOVING THROUGH THE FORECAST AREA CURRENTLY...INSTABILITY MAY APPEARS TO BE TOO LIMITED FOR A MENTION OF SEVERE THUNDERSTORMS RIGHT NOW...BUT WE WILL NEED TO KEEP A CLOSE EYE ON HOW THE TRENDS GO AS EACH SYSTEM APPROACHES. 20 && .HYDROLOGY... RAINFALL ACROSS THE FAR NORTHERN COUNTIES WILL DIMINISH QUICKLY THIS MORNING. SOME MINOR FLOODING OF RIVERS...CREEKS AND STREAMS IS STILL POSSIBLE. && AVIATION... 06Z UPDATE... LOW TO MEDIUM CONFIDENCE FORECAST WITH INCOMING SHOWERS AND LOWERING CEILINGS TO THE LIFR/IFR/MVFR LEVELS WITH IFR-MVFR VSBYS ASSOCIATED WITH THE SHOWERS. SURFACE WINDS SSW 10-15 KTS GUSTING 20-25 KTS BECOMING NW 5-10 KTS DURING THE DAY. CONDITIONS COULD BE SLOW TO IMPROVE AFTER THE RAIN ENDS DUE TO REMAINING LOW LEVEL MOISTURE AND WILL NEED TO BE MONITORED. //ATL CONFIDENCE...06Z UPDATE... LOW TO MEDIUM CONFIDENCE ALL ELEMENTS. BDL && .PRELIMINARY POINT TEMPS/POPS... ATHENS 68 43 46 44 / 90 40 70 80 ATLANTA 62 44 50 49 / 90 40 70 80 BLAIRSVILLE 54 38 48 40 / 90 20 90 80 CARTERSVILLE 56 38 49 43 / 90 20 90 80 COLUMBUS 64 50 63 55 / 90 30 50 80 GAINESVILLE 64 42 45 44 / 90 30 90 80 MACON 70 50 59 55 / 70 30 30 70 ROME 56 36 50 43 / 70 20 90 80 PEACHTREE CITY 61 41 52 49 / 90 40 70 80 VIDALIA 78 56 63 57 / 30 30 30 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...BDL LONG TERM....20 AVIATION...BDL
Hazardous weather outlook, Feb 3, 4:37 AM EST, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 437 AM EST MON FEB 3 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-041100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 437 AM EST MON FEB 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... WEATHER HAZARDS EXPECTED... HEAVY RAIN WITH MINOR FLOODING POSSIBLE ACROSS FAR NORTH GEORGIA. DISCUSSION... 1 TO 2 INCHES OF TOTAL RAIN...WITH ISOLATED HIGHER AMOUNTS...ARE EXPECTED FROM RAINFALL LAST NIGHT INTO THIS MORNING ACROSS FAR NORTH GEORGIA. THIS WILL CAUSE SOME MINOR FLOODING ON AREA CREEKS AND STREAMS AS WELL AS PONDING OF WATER ON ROADS AND IN LOW-LYING AREAS. THE HEAVIEST RAINFALL WILL BE GENERALLY NORTH OF A LINE FROM CEDARTOWN TO CLEVELAND. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... DISCUSSION... THERE IS A CHANCE OF THUNDERSTORMS TUESDAY NIGHT THROUGH WEDNESDAY MORNING AND AGAIN SATURDAY THROUGH SUNDAY MORNING. AT THIS TIME... ALTHOUGH MODERATE SHEAR IS POSSIBLE DURING THESE TIME PERIODS... INSTABILITY REMAINS MARGINAL FOR WIDESPREAD SEVERE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 3, 4:19 AM EST | River Flood Warning | FFC | Dade | 34 hr |
| Feb 3, 6:11 AM EST | River Flood Warning | FFC | Murray, Whitfield | 34 hr |
Nearby
River Flood Warnings in Georgia, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.